# SDR SCNA001005

- Difficulty date: January 7, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 47,161 hours, 27,696 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26011825
- Part serial: 3583
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE NUMBER ONE MAIN TIRE FAILED.  THE NUMBER ONE BRAKE WAS FOUND LOCKED UP AND DAMAGED THE NUMBER ONE TIRE. REMOVED AND REPLACED THE NUMBER ONE BRAKE AND THE NUMBER ONE AND TWO TIRES.  OPERATIONAL CHECKS GOOD.
